# SDR SWIA95688

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Engine: Pwa PW118A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ground Block
- Condition: Not Grounded
- Location: Rt Tq Ind
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER DEPARTURE, ON CLIMB OUT, AFTER SETTING CLIMB DOWN, AIRCRAFT SURGED AND RT ENGINE TORQUE SETTING WENT TO 127 PERCENT.  WHILE REDUCING POWER, PROP WAS AT 127 PERCENT, TORQUE MOMENTARILY 1 SEC OR LESS.  AFTER INSPECTION, FOUND CASE GROUND BLOCK NOT GROUNDED FOR TORQUE INDICATOR.  CLEANED AND RE-GROUND BLOCK IAW MM 77-13-00.  BONDING CHECKS GOOD.
